Ver todas las categorías

CVS Health Maximum Strength Mucus D Extended-Release Tablets (Guaifenesin 1200 mg & Pseudoephedrine HCl 120 mg), 24 CT

5.0
(6)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Checking store inventory

Información

CVS Health Maximum Strength Mucus D Extended-Release Tablets (Guaifenesin 1200 mg & Pseudoephedrine HCl 120 mg), 24 CT
24 u., 0.19 lb. N.° de artículo 364565

Compare to the active ingredients in Mucinex® D Maximum Strength Tablets. Available at your local CVS pharmacy counter, CVS Health® Maximum Strength Mucus D Extended-Release Tablets have two ingredients which can provide relief for up to 12 hours: Guaifenesin is an expectorant which can thin and loosen mucus. Pseudoephedrine HCl is a nasal decongestant which can help relieve nasal/sinus congestion.

  • Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive
  • Temporarily relieves nasal congestion due to common cold, hay fever and/or upper respiratory allergies
  • Temporarily restores freer breathing through the nose
  • Promotes nasal and/or sinus drainage
  • Temporarily relieve sinus congestion and pressure
  • See package label for Warnings, Directions and other important information. Usar solo como se indica.

This product is not manufactured or distributed by Reckitt Benckiser LLC, owner of the registered trademark Mucinex®

Specifications
ProblemaAlergias
FormularioTabletas, pastillas y cápsulas
Etapa de vidaAdulto
Tipo de productoTratamientos nasales y sinusales
Cantidad1-60 u.

Ingredientes

Active ingredients (in each extended-release tablet)
Guaifenesin USP, 1200 mg. (Purpose: Expectorant)
Pseudoephedrine HCl USP, 120 mg (Purpose: Nasal Decongestant)

Inactive ingredients FD & C yellow #6, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, povidone, silicon dioxide.

Indicaciones

Indicaciones

  • do not crush, chew, or break tablet
  • take with a full glass of water
  • this product can be administered without regard for timing of meals
  • adults and children 12 years and older: 1 tablet every 12 hours; not more than 2 tablets in 24 hours
  • niños menores de 12 años: no usar

Advertencia(s)

Advertencia(s)

Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.

Consulte al médico antes de usarlo si padece

  • enfermedad cardíaca
  • hipertensión
  • trastornos de la tiroides
  • diabetes
  • problemas para orinar debido a un agrandamiento de la próstata
  • persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema
  • cough accompanied by too much phlegm (mucus)


Al utilizar este producto,
  • do not use more than directed

Deje de usarlo y consulte a su médico si
  • you get nervous, dizzy, or sleepless
  • symptoms do not get better within 7 days, come back or occur with a fever, rash, or persistent headache. Estos podrían ser indicios de una afección grave.

Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar.
Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones (1-800-222-1222).

From CVS Health
See all CVS Health products
Productos relacionados
Alka-Seltzer
381
HSA/FSA EligibleAlka-Seltzer Plus Maximum Strength Sinus Congestion & Pain PowerFast Fizz Berry Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working. This Alka-Seltzer Plus product targets your sinus cold needs and is available in effervescent ...
Coricidin
145
HSA/FSA EligibleAccording to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion ...
Coricidin
106
HSA/FSA EligibleAccording to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Multi-Symptom ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Maximum Strength Mucus D Extended-Release Tablets (Guaifenesin 1200 mg & Pseudoephedrine HCl 120 mg), 24 CT

5.0
(6)
Solo en tiendas